# SDR COEA2016070252811

- Difficulty date: July 2, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57112156200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK/MAJOR REPAIR: LT WING RIB 5 FLANGES LEVEL 2 CORROSION BETWEEN STIFFENER 3-4, 6-7 AND 8-9.  REPAIR PER SRAS S571R0404.10605 DATED 9/19/2016.
